C.L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl., 24 (1968), pp. 182-190.
 K.C. Chattopadhyay, R.N. Hazra, and S.K. Samanta, Gradation of openness, Fuzzy Sets and Systems, 49 (1992), pp. 237-242.
 K.C. Chattopadhyay and S.K. Samanta, Fuzzy topology, Fuzzy Sets and Systems, 54 (1993), pp. 207-212.
 Y.C. Kim, δ-closure operators in fuzzy bitopological spaces, Far East J. Math. Sci., 2 (2000), pp. 791-808.
 Y.C. Kim, r-fuzzy α-open and r-fuzzy preopen sets in fuzzy bitopological spaces, Far East J. Math. Sci. Spec, (2000), pp. 315-334.
 Y.C. Kim and S.E. Abbas, Several types of fuzzy regular spaces, Indian J. Pure and Appl. Math., 35 (2004), pp. 481-500.
 Y.C. Kim and B. Krsteska, Fuzzy P-regular spaces, The Journal of Fuzzy Mathematics, 14 (2006), pp. 701-722.
 Y.C. Kim and J.W. Park, r-fuzzy δ-closure and r-fuzzy θ-closure sets, J. Korea Fuzzy Logic and Intelligent systems, 10 (2000), pp. 557-563.
 Y.C. Kim, A.A. Ramadan, and S. E. Abbas r-fuzzy strongly preopen sets in fuzzy topological spaces, Math. Vesnik, 55 (2003), pp. 1-13.
 T. Kubiak, On fuzzy topologies, Ph.D. Thesis, A. Mickiewicz, Poznan, 1985.
 A.A. Ramadan, Smooth topological spaces, Fuzzy Sets and Systems, 48 (1992), pp. 371-375.
 D. Sobana, V. Chandrasekar, and A. Vadivel, Fuzzy e-continuity in Sostak's fuzzy topological spaces, (Submitted).
 A.P. Sostak, Basic structures of fuzzy topology, J. Math. Sci., 78 (1996), pp. 662-701.
 A.P. Sostak, Two decades of fuzzy topology: Basic ideas, Notion and results, Russian Math. Surveys, 44 (1989), pp. 125-186.
 A.P. Sostak, On a fuzzy topological structure, Rend. Circ. Matem. Palermo Ser II, 11 (1986), pp. 89-103.